# SDR SWIA202053203

- Difficulty date: August 24, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 2 INBOARD FWD AND AFT SEAT TRACK FLOOR MOUNTS ARE DAMAGED, CRACKED IN HALF.  C-CHECK RO 10/9/2020.  REMOVED 2 EA DAMAGED FLOOR MOUNT FITTINGS FOR GALLEY NR 2, REF CRJ-900 SRM.  ORDERED AND RECEIVED NEW FITTING P/N: CDSP1900-501.  INSTALLED 2 EA NEW GALLEY NR 2 FLOOR MOUNT FITTINGS, REF CRJ-900 SRM.
